×

zbMATH — the first resource for mathematics

Functional analysis and partial differential equations. I. (English) Zbl 0086.10301

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Banach, S.: Théorie des Opérations Linéaires. Warsaw 1932.
[2] Bourbaki, N.: Espaces Vectoriels Topologiques. Paris 1953. · Zbl 0050.10703
[3] Browder, F. E.: The Dirichlet problem for linear elliptic equations of arbitrary order. Proc. nat. Acad. Sci. (Wash.)38, 230-235, 741-747 (1952). · Zbl 0046.32302 · doi:10.1073/pnas.38.3.230
[4] Browder, F. E.: Linear parabolic equations of arbitrary order: general boundary value problems for elliptic equations. Proc. nat. Acad. Sci. (Wash.)39, 185-190 (1953). · Zbl 0050.09702 · doi:10.1073/pnas.39.3.185
[5] Browder, F. E.: Strongly elliptic systems of differential equations. Ann. of Math. Study No. 33, 15-51 (1954). · Zbl 0057.32901
[6] Browder, F. E.: On the regularity properties of solutions of elliptic differential equations. Comm. Pure appl. Math.9, 351-361 (1956). · Zbl 0070.09601 · doi:10.1002/cpa.3160090307
[7] Browder, F. E.: Parabolic systems of differential equations with time dependent coefficients. Proc. nat. Acad. Sci. (Wash.)42, 914-917 (1956). · Zbl 0074.07903 · doi:10.1073/pnas.42.12.914
[8] Collins, H. S.: Completeness and compactness in linear topological spaces. Trans. Amer. math. Soc.74, 256-281 (1955). · Zbl 0064.35502 · doi:10.1090/S0002-9947-1955-0069386-1
[9] Dieudonné, J., andL. Schwartz: La dualité dans les éspaces (F) et (LF). Ann. Inst. Fourier1, 61-101 (1949). · Zbl 0035.35501
[10] Fichera, G.: Alcuni recenti sviluppi della teoria dei problemi al contorno per le equazioni alle derivate parziali lineari. Atti Congress sulle equazioni a derivate parz. di Trieste (1954), pp. 174-227. Roma: Ediz. Cremonese 1955.
[11] Fichera, G.: Su un principio di dualita per talune formule di maggiorazione relativa alle equazioni differenziali. R. C. Accad. Naz. Lincei, S VIII,19, 411-418 (1955). · Zbl 0071.31801
[12] Garding, L.: Dirichlet’s problem for linear elliptic partial differential equations. Math. scand.1, 55-72 (1953). · Zbl 0053.39101
[13] Hille, E., andR. S. Phillips: Functional Analysis and Semi-Groups, (Revised Edition). Amer. Math. Soc. Colloquium Publ.31, Providence (1957). · Zbl 0078.10004
[14] Hörmander, L.: On the theory of general partial differential operators. Acta math.94, 161-248 (1955). · Zbl 0067.32201 · doi:10.1007/BF02392492
[15] Kelley, J. L.: The closed graph theorem and the Krein-Smulian theorem. Techn. Rep. No. 20, O.N.R. Contract Nonr. 222 (37). University of California at Berkeley, January 1958.
[16] Köthe, G.: Zur Theorie der kompakten Operatoren in lokalkonvexen Räumen. Portugalia Math.13, 97-104 (1954). · Zbl 0056.34003
[17] Lax, P., andA. N. Milgram: Parabolic equations. Ann. of Math. Study No.33, 167-190 (1954). · Zbl 0058.08703
[18] Leray, J.: Hyperbolic Equations. Institute for Advanced Study Notes, Princeton 1954. · Zbl 0057.08104
[19] Lions, J. L.: Problèmes aux limites en théorie des distributions. Acta math.94, 13-153 (1955). · Zbl 0068.30902 · doi:10.1007/BF02392490
[20] Lions, J. L.: Sur les problèmes aux limites du type derivée oblique. Ann. of Math.64, 207-239 (1956). · Zbl 0074.08103 · doi:10.2307/1969970
[21] Lions, J. L.: Sur les problèmes mixtes pour certains systems paraboliques dans les ouverts non-cylindriques. To appear in the Annales de l’Institut Fourier. · Zbl 0141.29403
[22] Nirenberg, L.: Remarks on strongly elliptic partial differential equations. Communications Pure appl. Math.8, 643-674 (1955). · Zbl 0067.07602
[23] Pták, V.: On complete topological linear spaces. Cehoslovack Mat. Z.1953, 301-364. · Zbl 0057.09303
[24] Robertson, A. P., andW. Robertson: On the closed graph theorem. Proc. Glasgow Math. Ass.3, 9-13 (1956). · Zbl 0073.08702 · doi:10.1017/S2040618500033372
[25] Schwartz, L.: Théorie des distributions. Paris 1951. · Zbl 0042.11405
[26] Schwartz, L.: Homomorphismes et applications complètement continues. C. R. Acad. Sci. (Paris)1953, 2472-2473. · Zbl 0050.33301
[27] Serre, J. P.: Exposé XVI, Séminaire de H. Cartan, Paris 1954.
[28] Visik, M. I.: On strongly elliptic systems of differential equations. Mat. Sbornik29, 615-676 (1951).
[29] Visik, M. I.: On general boundary problems for elliptic differential equations. Trudi Moscow Math. Soc.1, 187-246 (1952).
[30] Visik, M. I.: The Cauchy problem for equations with operator coefficients, mixed boundary problems for systems of differential, equations, and approximation methods for their solution. Mat. Sbornik39 (81), 50-148 (1956).
[31] Visik, M. I., andO. A. Ladyzenskaya: Boundary value problems for partial differential equations and certain classes of operator equations. Uspekhi Mat. Nauk.11, 41-97 (1956).
[32] Yood, B.: Properties of linear transformations preserved under addition of a completely continuous transformation. Duke math. J.18, 599-612 (1951). · Zbl 0043.11901 · doi:10.1215/S0012-7094-51-01851-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.